MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE RETRIEVER 6X25; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE RETRIEVER 6X25; CATHETER, THROMBUS RETRIEVER
Catalog Number 93068
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that after the second pass with the subject device during the thrombectomy procedure, some ¿wire like¿ metallic material was noted separating from the device.Therefore, the physician elected to stop the procedure with m1 occlusion not open, as other devices were used prior to the attempts with the subject device but was unable to remove the clot.No patient harm was reported.
 
Additional Manufacturer Narrative
D3/h3 product available to stryker: updated.D10 returned to manufacturer on: updated.H3 device evaluated by mfg: updated.H3 summary attached: updated.The device history record (dhr) review could not be performed as the lot number was not provided.During the analysis of the returned device, there were no visual defects found with the subject device.Therefore, the reported complaint that metallic "wire like" material was separating from the device was not confirmed.The microcatheter used in the procedure was also returned with the subject device and resistance was noted while advancing the subject device through the microcatheter due to the damage on the microcatheter.Although, no defects were noted to the struts of the retriever, it is possible that the reported clot integration issue was due to procedural factors encountered during use as it was mentioned that other devices used prior to the subject device were also unable to remove the clot.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TREVO XP PROVUE RETRIEVER 6X25
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key8893999
Report Number3012931345-2019-00068
Device Sequence Number13525477
Product Code NRY
UDI-Device Identifier00815742000689
UDI-Public00815742000689
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number93068
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN MANUFACTURER); MICROCATHETER (UNKNOWN MANUFACTURER)